Alert archive / Colorado / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 110, NWS Denver/Boulder, CO

July 6, 2011Elbert County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 6, 2011, 2:58 PM MDT for Elbert County, Colorado. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2011, 2:58 PM MDT (20:58 UTC)
Expired
Jul 6, 2011, 3:46 PM MDT
In force
48 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

County Elbert County, CO

The radar

The Denver radar (KFTG), 49 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 2:56 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 161 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
161 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
1212 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

739 
WUUS55 KBOU 062058
SVRBOU
COC039-062200-
/O.NEW.KBOU.SV.W.0110.110706T2058Z-110706T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
258 PM MDT WED JUL 6 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ELBERT COUNTY IN EAST CENTRAL COLORADO

* UNTIL 400 PM MDT

* AT 258 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
  THIS STORM WAS LOCATED 4 MILES NORTHEAST OF KIOWA...OR 37 MILES
  SOUTHEAST OF DENVER...MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KIOWA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 3951 10417 3924 10413 3921 10450 3946 10455
TIME...MOT...LOC 2058Z 244DEG 12KT 3939 10439
WIND...HAIL <50MPH 1.50IN

$$
2 follow-up statements
175 
WWUS55 KBOU 062111
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
311 PM MDT WED JUL 6 2011

COC039-062200-
/O.CON.KBOU.SV.W.0110.000000T0000Z-110706T2200Z/
ELBERT CO-
311 PM MDT WED JUL 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR CENTRAL ELBERT COUNTY...

AT 311 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
THIS STORM WAS LOCATED OVER CENTRAL ELBERT COUNTY...OR 36 MILES WEST
OF LIMON...MOVING NORTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF THE
WARNED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 3932 10440 3947 10448 3951 10417 3937 10415
TIME...MOT...LOC 2111Z 244DEG 12KT 3942 10431
WIND...HAIL <50MPH 1.50IN

$$
106 
WWUS55 KBOU 062146
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
346 PM MDT WED JUL 6 2011

COC039-062155-
/O.CAN.KBOU.SV.W.0110.000000T0000Z-110706T2200Z/
ELBERT CO-
346 PM MDT WED JUL 6 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ELBERT COUNTY IS
CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA.
ANOTHER SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR NORTH CENTRAL 
ELBERT AND SOUTHEAST ARAPAHOE COUNTY UNTIL 415PM.  

LAT...LON 3932 10440 3947 10448 3951 10417 3937 10415
TIME...MOT...LOC 2145Z 244DEG 12KT 3947 10418

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:50 AM MDT, 11 hours 8 minutes earlier.

Area forecast discussion, Jul 6, 3:50 AM MDT, 11 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
350 AM MDT WED JUL 6 2011

.SHORT TERM...LAST NIGHTS MCS HAS MOVED OFF INTO SOUTHERN NEBRASKA
AND NORTHERN KANSAS...LEAVING A VERY MOIST ENVIRONMENT IN ITS WAKE.

THE BETTER LOW LEVEL MOISTURE WILL PROVIDE A DEEPER WARM CONVECTIVE
CLOUD LAYER OF 6000-8000 FT.  THIS WILL SUPPORT HEAVIER RAINFALL
RATES FROM ANY STORMS TODAY.  HOWEVER...AT THE SAME TIME...MID LEVEL
FLOW IS INCREASING WHICH MEANS STORMS SHOULD BE MOVING A BIT FASTER
AND SHOULD AVERAGE 15-20 MPH.  THE MAIN CONCERN WILL BE THE
INCREASED RAIN RATES.  PRECIPITABLE WATER VALUES EXPECTED TO
INCREASE TO 1.25 TO 1.4 INCHES BY LATE AFTERNOON/EARLY EVENING...
WHILE THE WARM CLOUD DEPTH ALSO INCREASES FOR BETTER RAINFALL
EFFICIENCY.  THOSE HIGHER RAIN RATES WILL LEAD TO A GREATER THREAT
OF FLASH FLOODING IN THE BURN AREAS ACROSS THE FRONT RANGE...SO
ANOTHER FLASH FLOOD WATCH IS WARRANTED FOR THE FOOTHILLS OF BOULDER
AND LARIMER COUNTIES FROM NOON TIL 10 PM.

ON THE PLAINS...THE THREAT OF SEVERE WEATHER WILL BE A BIT HIGHER
TODAY GIVEN THE INCREASED MID/UPPER LEVEL WESTERLY FLOW. 0-6KM SHEAR
MAGNITUDE WILL BE NEAR 35 KNOTS WHICH IS ON THE LOW END FOR
SUPERCELL DEVELOPMENT BUT STILL SUFFICIENT.  AS A RESULT...SHOULD
SEE A FEW SEVERE STORMS WITH HAIL AND STRONG GUSTY WINDS THE MAIN
THREAT...ALONG WITH LOCALLY HEAVY RAINFALL.  CONVECTION EXPECTED TO
DECREASE RATHER QUICKLY BY/SHORTLY BEFORE MIDNIGHT AS WEAK LARGE
SCALE SUBSIDENCE IS SEEN IN THE Q-G FIELDS.  THIS OCCURS AS RIGHT
REAR ENTRANCE REGION OF THE UPPER JET MOVES WELL TO THE EAST.

OTHER NOTES...CANT RULE OUT A FEW SHOWERS THIS MORNING WITH BETTER
MID LEVEL MOISTURE SEEN ON SATELLITE AND A FEW WEAK RETURNS ON
RADAR. FOG THREAT LIMITED BY MID LEVEL CLOUDINESS.

.LONG TERM...POSITION OF THE MEAN UPPER RIDGE WILL PRETTY MUCH
DICTATE WHEN...WHERE AND HOW MUCH PRECIPITATION WE/LL RECEIVE DURING
THE EXTENDED PERIOD. ON THURSDAY MODEL SHOW THE UPPER LEVEL RIDGE
AXIS OVER ERN UTAH WITH NORTHWEST FLOW ALOFT OVER COLORADO. MOISTURE
TRAPPED BENEATH THE RIDGE WILL BE CARRIED EAST OVER THE FORECAST
AREA AND WITH DAYTIME HEATING PRODUCE SCATTERED SHOWERS AND T-STORMS
ACROSS THE CWFA...MAINLY MTNS AND NEARBY PLAINS. A FEW STORMS
BECAUSE OF PRECIPITABLE WATER VALUES OVER AN INCH COULD END UP
PRODUCING LOCALLY HEAVY RAINFALL. BUT RELATIVELY FAST E-SELY STORM
MOTIONS SHOULD LIMIT THE RISK OF FLASH FLOODING ON A WIDER SCALE.

BY THURSDAY NIGHT THE 500MB RIDGE IS PROGGED TO SHIFT OVER COLORADO
PLACING THE STATE GENERALLY UNDER A LIGHT WEST-SOUTHWESTERLY FLOW
REGIME. THE ATMOSPHERE ON FRIDAY APPEARS TO DRY SOME AS WELL AS WARM
WITH THE UPPER RIDGE OVERHEAD. FOR THAT REASON HAVE LOWERED PRECIP
CHANCES BY AT LEAST 10 PCT ON FRIDAY...AND EVEN MORE THAN THAT ON
THE PLAINS.

BY THE WEEKEND...MODELS SHOW THE UPPER RIDGE FLATTENING AS IT
SINKS SEWRD OVER TEXAS AS A BROAD UPPER LEVEL TROUGH SWEEPS OUT OF
THE PACIFIC NORTHWEST AND ACROSS THE NRN ROCKIES. THIS SHOULD RESULT
IN EVEN DRIER AND WARMER CONDITIONS THIS WEEKEND WITH DAYTIME
TEMPERATURES ON THE PLAINS RETURNING TO THE 90S AGAIN.

BY EARLY NEXT WEEK...MEDIUM RANGE MODELS SHOW THE UPPER RIDGE
CENTERED OVER THE SOUTHERN PLAINS STRENGTHENING AND EXPANDING
NORTHWARD OVER THE CNTRL AND NRN GREAT PLAINS. THE COMBINED FLOW
AROUND THIS BUILDING RIDGE AND THE UPPER TROUGH DIGGING DOWN THE
WEST COAST TAPS INTO A DEEP PLUME OF SUBTROPICAL MOISTURE WHICH
MODELS SHOW STREAMING UP OVER COLORADO THROUGH THE MIDDLE OF NEXT
WEEK...SHADES OF THE MONSOON. COULD FINALLY SEE THUNDERSTORMS
PRODUCING HEAVY RAINFALL WITH GREATER COVERAGE. OF COURSE IT ALL
DEPENDS ON WHERE THE AXIS OF THIS PLUME SETS UP. AN INCREASE IN
CLOUD COVER AND THE EXPECTED PRECIPITATION SHOULD SEND TEMPERATURES
DOWNWARD TO NORMAL LEVELS NEXT WEEK.

&&

.AVIATION...ONLY A LOW CHANCE OF STRATUS AND MVFR CEILINGS
DEVELOPING THIS MORNING AS LIGHT WEST/SOUTHWEST SURFACE WINDS HAVE
DEVELOPED AND SHOULD PREVAIL THROUGH MID MORNING.  A FEW SPRINKLES
WILL BE POSSIBLE THIS MORNING. BY AFTERNOON...AIRMASS BECOMES MORE
UNSTABLE WITH ENOUGH THREAT OF STORMS FOR TEMPO TSRA STARTING
20Z-21Z AND CONTINUING INTO EARLY THIS EVENING.  A LOT OF MOISTURE
AVAILABLE SO STRONGER STORMS MAY TEMPORARILY REDUCE VSBYS TO AROUND
1-2 MILES WITH CEILINGS DROPPING TO LESS THAN 3000 FT.  OTHERWISE
VFR CONDITIONS WILL PREVAIL WITH NEXT THREAT OF LOWER CEILINGS AND
FOG DEVELOPING AFT 09Z THURSDAY.

&&

.HYDROLOGY...STRONGER THUNDERSTORMS THIS AFTERNOON AND EVENING WILL
BE CAPABLE OF PRODUCING 1 TO 1.5 INCHES OF RAIN IN 30 MINUTES.
MAIN THREAT FOR FLASH FLOODING WILL BE IN THE RECENT BURN AREAS SO
WE HAVE ISSUED A FLASH FLOOD WATCH FOR THE FOOTHILLS OF BOULDER AND
LARIMER COUNTIES.  SLIGHTLY LOWER THREAT ELSEWHERE WITH A LITTLE
BETTER STORM MOTION THAN YESTERDAY...BUT WILL MONITOR SITUATION
THROUGH THE DAY.  OTHER AREA OF CONCERN IS THE ST LOUIS CREEK WHERE
A QUICK HALF INCH MAY PRODUCE ADDITIONAL RISES.

MOST RIVER AND STREAM FLOWS HAVE TRENDED SLIGHTLY LOWER IN THE LAST
24 HOURS AS TEMPERATURES COOLED SLIGHTLY AND SNOWMELT RATES
DECREASED.  GRAND COUNTY WAS THE EXCEPTION WHERE STREAMS HAVE RISEN
DUE TO YESTERDAYS RAINFALL.  MORE LOCALLY HEAVY RAINFALL MAY ADD TO
RUNOFF ISSUES THIS AFTERNOON THROUGH TONIGHT.  WATCHING SEVERAL
ALREADY SWOLLEN CREEKS AND STREAMS THAT WOULD NOT BE ABLE TO TAKE
MUCH MORE WATER.

THURSDAY THROUGH EARLY NEXT WEEK...THERE IS A CHANCE OF SHOWERS AND
THUNDERSTORMS EACH DAY...WITH THE BEST CHANCE FOR MEASURABLE
PRECIPITATION ON THURSDAY...FRIDAY AND EARLY NEXT WEEK. FLOW RATES
AND WATER LEVELS COULD INCREASE ON AREA RIVERS AS A RESULT OF THIS
SHOWERY PRECIPITATION...PARTICULARLY ON RIVERS AND STREAMS IN THE
MOUNTAINS AND FOOTHILLS. EARLY NEXT WEEK SLOW MOVING THUNDERSTORMS
COULD PRODUCE HEAVY RAINFALL RESULTING IN FLASH FLOODING.

FLOOD ADVISORIES...

BIG THOMPSON RIVER THROUGH ESTES PARK UNTIL NOON TODAY.
COLORADO RIVER NEAR KREMMLING UNTIL LATE THIS AFTERNOON.
ST LOUIS CREEK IN SOUTHEASTERN GRAND COUNTY UNTIL LATE THURSDAY
 EVENING.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FOR THE NORTHERN FRONT RANGE FOOTHILLS FROM NOON
  UNTIL 10 PM MDT...ZONE 35.

&&

BARJENBRUCH/BAKER
Hazardous weather outlook, Jul 6, 10:19 AM MDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1019 AM MDT WED JUL 06 2011

COZ030>051-071200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1019 AM MDT WED JUL 06 2011

...FLASH FLOOD WATCH NORTHERN FRONT RANGE FOOTHILLS FROM NOON UNTIL
10 PM MDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL AND POSSIBLE SEVERE
WEATHER ARE EXPECTED TO DEVELOP ACROSS THE REGION THIS AFTERNOON AND
CONTINUE INTO THE EVENING.  THE STRONGER STORMS ARE EXPECTED TO FIRE
OVER THE MOUNTAINS AND FOOTHILLS BY MIDDAY.  THEY WILL THEN SPREAD
AND DEVELOP EASTWARD ACROSS THE PLAINS THROUGH THE AFTERNOON AND
EVENING.  THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING 1 TO 1.5
INCHES OF RAIN IN 30 MINUTES...ALONG WITH WIND GUSTS TO 60 MPH AND
HAIL TO AROUND 1 INCH IN DIAMETER.

THE HEAVIER RAINFALL RATES WILL BRING A THREAT OF FLASH FLOODING
MAINLY TO THE RECENT BURN SCARS IN THE FRONT RANGE FOOTHILLS.
HOWEVER...THE POSSIBLE INTENSE RAINFALL RATES MAY ALSO PRODUCE
STREET FLOODING IN URBAN AREAS...AS WELL AS LEAD TO AN INCREASE IN
STREAMFLOWS ALREADY SWOLLEN FROM SNOWMELT.

A MORE MOIST AND UNSTABLE ENVIRONMENT WILL BRING THE THREAT OF
SEVERE WEATHER AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WILL CONTINUE TO SEE SCATTERED SHOWERS AND THUNDERSTORMS EACH DAY
THROUGH THE PERIOD AS MOISTURE CONTINUES TO STREAM UP FROM THE SOUTH
OVER THE HIGH PRESSURE RIDGE NEARBY. FLOW WILL GENERALLY BE LIGHT SO
STORMS WILL CONTINUE TO HAVE THE POTENTIAL TO PRODUCE HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED AFTER 1 PM THIS AFTERNOON.

COOPER/KRIEDERMAN

In the hours before

Special weather statement, Jul 6, 2:00 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
200 PM MDT WED JUL 6 2011

COZ036-062030-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO-
200 PM MDT WED JUL 6 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  SOUTHWESTERN DOUGLAS COUNTY

AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS STORM WAS
LOCATED 3 MILES WEST OF WESTCREEK...OR 30 MILES NORTHWEST OF COLORADO
SPRINGS...MOVING EAST AT 20 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WESTCREEK.

LAT...LON 3913 10530 3918 10528 3918 10507 3913 10507
      3913 10508
TIME...MOT...LOC 2000Z 276DEG 16KT 3914 10518

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 6:02 PM MDTSpecial Weather StatementBOUMorgan28 min
Jul 5, 7:12 PM MDTSpecial Weather StatementBOULogan, Washington33 min
Jul 5, 7:29 PM MDTAreal Flood AdvisoryBOUMorgan91 min
Jul 5, 7:47 PM MDTSevere Thunderstorm WarningBOULogan, Washington43 min
Jul 5, 8:33 PM MDTSpecial Weather StatementBOUPhillips27 min
Jul 5, 11:07 PM MDTAreal Flood AdvisoryBOUGrand36 hr
Jul 6, 3:48 AM MDTFlash Flood WatchBOUBoulder, Larimer15 hr
Jul 6, 2:00 PM MDTSpecial Weather StatementBOUDouglas30 min
Jul 6, 3:28 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert47 min
Jul 6, 4:02 PM MDTSpecial Weather StatementBOUWeld28 min
Jul 6, 4:33 PM MDTTornado WarningBOULogan, Weld42 min
Jul 6, 5:00 PM MDTSevere Thunderstorm WarningBOUWashington33 min
Jul 6, 5:06 PM MDTSevere Thunderstorm WarningBOUAdams, Logan, Morgan, Washington, Weld39 min
Jul 6, 5:26 PM MDTSevere Thunderstorm WarningBOUAdams, Denver, Weld49 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.